Paralmax Pain

Paralmax Pain

201912-0070 • 15657 Views • Box of 10 blisters x 12 film, 15 blisters x 12 film coated tablets
COMPOSITION

Each PARALMAX PAIN film-coated tablet contains:

Active ingredient:

Ibuprofen 200 mg
Paracetamol 325 mg

For the relief of mild to moderately severe pain of musculoskeletal origin such as torticollis, backache, synovitis, arthritis, rheumatism, myalgia, sprain; injuries such as fractures, dislocation, post-operative pain, headache and the like.

POSOLOGY, METHOD OF ADMINITRATION

For oral administration.

Posology:

Adults: 1-2 tablets x 3 times/day.

Chronic case: 1 tablet x 3 times/day.

CONTRAINDICATIONS

In patients with a known hypersensitivity to any ingredient of the drug. In patients with a history of hypersensitivity reactions e.g. bronchospasm, angioedema, asthma, rhinitis, or urticaria associated with acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs).

The patients had advanced peptic ulcer disease, liver failure, severe renal failure, congestive heart failure, nasal polyps, asthma, and third-trimester pregnancy. Children < 18 years.

People who have blood clotting problems or are being treated with coumarin anticoagulants.

In concomitant use with Paracetamol-containing products – increased risk of serious adverse effects.

PRECAUTIONS FOR USE

Ibuprofen:

Ibuprofen should be used with caution in patients with a history of gastrointestinal ulceration and endogenous coagulopathy.

Cardiovascular Thrombotic Risk:

Systemic nonsteroidal anti-inflammatory drugs (NSAIDs), other than aspirin, cause an increased risk of serious cardiovascular thrombotic events, including myocardial infarction and stroke, which can be fatal. This risk may occur during the first few weeks of treatment and may increase with the duration of use. The increase in cardiovascular thrombotic risk has been observed most consistently at higher doses.

- Physicians should periodically evaluate the occurrence of cardiovascular events, even in the absence of previous cardiovascular symptoms. Patients should be informed about the symptoms of serious cardiovascular events and see a doctor immediately when these symptoms appear.

- Undesirable effects may be minimized by using the lowest effective dose for the shortest duration necessary to control symptoms.

Paracetamol:

Neutropenia and thrombocytopenic purpura have occurred with paracetamol.

People with phenylketonuria - urine and people who have to limit the amount of phenylalanine put into the body must be careful when using some paracetamol containing aspartame, which will be converted in the stomach - intestines into phenylalanine after taking.

Patients with asthma may experience hypersensitivity reactions to paracetamol-containing sulfites.

Paracetamol should be used with caution in patients with pre-existing anemia, as cyanosis may not be evident, despite dangerously high concentrations of methemoglobin in the blood.

Alcohol should be avoided and limited because heavy drinking can increase the hepatotoxicity of paracetamol.

Using with caution in people with impaired liver or kidney function.

Physicians should warn patients about signs of serious skin reactions such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell's syndrome, generalized exanthematous pustulosis acute trunk (AGEP).

SHELF LIFE: 36 months from the manufacturing date. Do not use after the expiry date.

Box of 10 blisters x 12 film coated tablets.

Box of 15 blisters x 12 film coated tablets.

 

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.